Acne is one of the Side Effects of Human Growth Hormone Therapy

As the title details acne is one of the most dreaded side effects of HGH therapy. The human growth hormone is available in many formulations but acne problem arises from use of synthetic HGH supplements. HGH oral pills and sprays are safer to use as they do not contain any synthetic growth hormone but HGH injections are made from synthetic hormones which cause severe side effects. In medical studies it is found that prolonged use of HGH injections with high dosage can cause many severe side effects.

Acne is a hormonal condition which is caused due to changes in hormones negatively. During adolescence most of us suffer from ache condition which can also be attributed to growth hormone because production of these hormones is at peak during adolescent. First you need to understand how acne is caused.

Acne formation

The excess release of androgens is the skin causes acne. The release of the androgens causes composition of fatty acid when the skin perspires. Another factor that contributes to acne is the secretion of sebum or oil which is caused due to excess androgens. As during adolescence the release of growth hormones is already high the use of synthetic HGH should be done with care under expert supervision.

In medical studies it is found that people suffering from acne also have high levels of testosterone and dihydrotestosterone in their body. HGH supplements affect the secretion of other hormones and their function, change in DHT, testosterone and androgens makes skin prone to acne condition.

Due to the steroidogenic tissue nature of the skin, the sebaceous glands and cholesterol synthesized by the skin act as the raw material for steroid hormones. Certain proteins in body increase this production. In medical studies it is also found that not only androgens but estrogens also have an effect on the acne condition as they are also associated with growth hormones.

When HGH is released by the pituitary gland it stimulates liver and other tissues to release insulin like growth factor. These growth factors have a highly stimulating effect on the growth of several tissues. IGFs also lead to development of sebaceous glands which are linked with hormones. As these glands get larger the intake of synthetic HGH stimulates them that causes outbreak in acne.

For those who are already suffering from acne should avoid synthetic HGH at all costs. While rest should be very careful as synthetic HGH can cause acne outbreak.

About Kate Daly

Kate Daly

Leave a Reply

Your email address will not be published. Required fields are marked *

*

x

Check Also

Procure Ultimate Item From Gym pros From Various Brands

Gym is one stop solution for maintaining that perfect physique. Eating junk ...